# SDR 07FDEA03007

- Difficulty date: August 21, 2007
- Submitted: August 21, 2007
- Operation: Air carrier
- Aircraft: N653FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 736
- Aircraft time: 19,854 hours, 10,212 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 576064A01
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A 1.5 INCH CRACK EXIST AT LT WING REAR SPAR BETWEEN RIBS 8/9 ACCESS PROVISIONS THROUGH PNL 575FB REF 57-00-00-6 ZONE 500.  INSTALLED S/B NR A300-57-6064 DOUBLERS AT RIB NR 9 AFT OF REAR SPAR (REINFORCEMENT   DOUBLERS) COMPLIED WITH EA 6-5730-110509.
